RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 445–448 (Mi mz1846)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Intrinsic characterization of the spaces $c_0(A)$ in the class of Banach lattices

S. G. Gorokhova

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1846

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 330–333

Bibliographic databases:

Received: 20.07.1994
Revised: 19.01.1996

Citation: S. G. Gorokhova, “Intrinsic characterization of the spaces $c_0(A)$ in the class of Banach lattices”, Mat. Zametki, 60:3 (1996), 445–448; Math. Notes, 60:3 (1996), 330–333

Citation in format AMSBIB
\Bibitem{Gor96}
\by S.~G.~Gorokhova
\paper Intrinsic characterization of the spaces $c_0(A)$ in the class of Banach lattices
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 445--448
\mathnet{http://mi.mathnet.ru/mz1846}
\crossref{https://doi.org/10.4213/mzm1846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428860}
\zmath{https://zbmath.org/?q=an:0908.46013}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 330--333
\crossref{https://doi.org/10.1007/BF02320373}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400014}


Linking options:
  • http://mi.mathnet.ru/eng/mz1846
  • https://doi.org/10.4213/mzm1846
  • http://mi.mathnet.ru/eng/mz/v60/i3/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Dabboorasad, E. Yu. Emelyanov, “Unbounded convergence in the convergence vector lattices: a survey”, Vladikavk. matem. zhurn., 20:2 (2018), 49–56  mathnet  crossref
    2. E. Y. Emelyanov, S. G. Gorokhova, S. S. Kutateladze, “Unbounded order convergence and the Gordon theorem”, Vladikavk. matem. zhurn., 21:4 (2019), 56–62  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:64
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020